# SDR CA030713001

- Difficulty date: June 29, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Part number: MS220733
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING THE FIRST OFFICER NOTICED AN ODOUR AND THE CAPTAIN VERIFIED PRESENCE OF SMOKE AT CIRCUIT BREAKER PANEL NR 2. THE SMOKE STOPPED WHEN THE CREW REACHED OVER AND PULLED CIRCUIT BREAKER CBP2-G13.  THE PROBLEM WAS FINALLY SOLVED WITH THE REPLACEMENT OF CIRCUIT BREAKERS CBP2-G13 & -G14 AND HYDRAULIC RESERVOIR NR 1.
